# SDR W8PA971368

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 EMERGENCY TRACK LIGHTING IS INOPERABLE.  CONNECTED WIRING CONNECTS AT ROW 17.  OPS CHECK GOOD.  (X)
